# SDR SWAA2022020710018

- Difficulty date: December 15, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 54,127 hours, 22,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H #1 FLOOR TO SIDEWALL CAP STRIP BS 727 - 727D + 6 HAS CORROSION AT SEVERAL FASTENER HOLE LOCATIONS ( MARKED) / REMOVED DAMAGED CAP STRIP. FABRICATED NEW CAP STRIP FROM 2024-T3 .063 CLAD LOT # 1317399-1 PER DWG 453A2611. NEW CAP STRIP TO BE INSTALLED ON CUST CARD NBR JPANEL-141-CLOSE
